Title

SEMICLASSICAL TREATMENT OF ABOVE-BARRIER SCATTERING

Publication Date

1984

Journal or Book Title

AMERICAN JOURNAL OF PHYSICS

Abstract

We show how the semiclassical approach to barrier penetration based on path integral methods may be generalized to handle the case that the energy of the scattered particle is greater than the height of the potential barrier.

Comments

The published version is located at http://ajp.aapt.org/resource/1/ajpias/v52/i4/p321_s1

Volume

52

Pages

321-325

Issue

4

Share

COinS